RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 82–83 (Mi faa1008)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Method of excision of singularity for bisingular integral operators with continuous coefficients

V. S. Pilidi


Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 72–74

Bibliographic databases:

UDC: 517.9
Received: 26.10.1987

Citation: V. S. Pilidi, “Method of excision of singularity for bisingular integral operators with continuous coefficients”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 82–83; Funct. Anal. Appl., 23:1 (1989), 72–74

Citation in format AMSBIB
\Bibitem{Pil89}
\by V.~S.~Pilidi
\paper Method of excision of singularity for bisingular integral operators with continuous coefficients
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 82--83
\mathnet{http://mi.mathnet.ru/faa1008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998441}
\zmath{https://zbmath.org/?q=an:0675.45023}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 72--74
\crossref{https://doi.org/10.1007/BF01078585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000018}


Linking options:
  • http://mi.mathnet.ru/eng/faa1008
  • http://mi.mathnet.ru/eng/faa/v23/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Abramyan, V. S. Pilidi, “Kriterii ravnomernoi obratimosti regulyarnykh approksimatsii odnomernykh singulyarnykh integralnykh operatorov na kusochno-lyapunovskom konture”, Vladikavk. matem. zhurn., 21:1 (2019), 5–15  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:160
    Full text:75
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020